# SDR VNAA0005008

- Difficulty date: May 8, 2000
- Submitted: May 11, 2000
- Operation: Air carrier
- Aircraft: N425JS
- Make and model: Dorner DO328100
- Aircraft serial: 3037
- Aircraft time: 13,105 hours, 12,046 cycles
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 3420 · Attitude and Direction Data System
- Part: Sensor
- Part number: 001A273A1150000
- Condition: Malfunctioned
- Location: Aoa
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

DURING THE TAKEOFF ROLL, THE CREW RECEIVED A AOA HEAT FAIL CAS MESSAGE.  THE CREW ABORTED TAKEOFF AND RETURNED TO THE GATE.  OUTSTATION MAINTENANCE FOUND THE AOA SENSORS MISALIGNED.  OUTSTATION MAINTENANCE ALIGNED THE SENSORS IN ACCORDANCE WITH DORNIER MAINTENANCE MANUAL 27-00-00 AND THE OPERATIONAL CHECK WAS PERFORMED AND FOUND TO BE GOOD AT THE GATE.  THE AIRCRAFT WAS RELEASED FOR ANOTHER TAKEOFF ATTEMPT.
